MELVIN HERSHKOWITZ, M.D.
Advances in clinical pharmacology and changing therapeutic fashions of the day may influence physicians to use a particular drug when there is no clear and genuine need for its administration. This report illustrates the problem, and emphasizes the possibility that unexpected untoward effects may intrude upon an illness and complicate what might otherwise be a smooth and safe recovery.
A 56 year old woman had been seen a number of times in the office, mainly for recurrent bronchitis. She had a grade II apical systolic murmur, a normal chest x-ray without cardiac enlargement or pulmonary abnormality, and no
HERSHKOWITZ M. UNUSUAL REACTION TO THORAZINE*. Ann Intern Med. 1957;46:788–790. doi: https://doi.org/10.7326/0003-4819-46-4-788
Download citation file:
Published: Ann Intern Med. 1957;46(4):788-790.
Results provided by:
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use